Erythroderma as a presumed side effect of systemic acetazolamide

T. Matsuo, Y. Miyazaki, K. Soda

Research output: Contribution to journalArticlepeer-review

Abstract

A 54-year-old woman presented with blurring in her left eye as chief complaint. Under the diagnosis of Posner-Schlossman syndrome, she was immediately treated by intravenous glycerine and 250 mg of acetazolamide. Fluorescein angiography was performed the same afternoon. She took another tablet of acetazolamide the same evening. One hour later, she noted fever and generalized itchiness. Erythroderma was present in the abdomen and upper extremities the next morning in addition to nausea and systemic hypotension. She was treated by peroral prednisolone and glycyrrhizinate. Erythroderma disappeared one week later. Although no provocation test was performed later, there was a possibility that systemic acetazolamide had induced erythroderma in this patient.

Original languageEnglish
Pages (from-to)685-687
Number of pages3
JournalJapanese Journal of Clinical Ophthalmology
Volume52
Issue number4
Publication statusPublished - Jan 1 1998

ASJC Scopus subject areas

  • Ophthalmology

Fingerprint Dive into the research topics of 'Erythroderma as a presumed side effect of systemic acetazolamide'. Together they form a unique fingerprint.

Cite this